RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 70, Number 2, Pages 266–277 (Mi tmf4643)  

This article is cited in 2 scientific papers (total in 3 papers)

Principal singularities of the $S$ matrix for a system of one-dimensional particles

V. S. Buslaev, N. A. Kaliteevskii


Abstract: Explicit expressions are obtained for principal singularities of the scattering matrix in one-dimensional particles system described by the Hamiltonian $\Delta /2 +\sum v(x_i-$ $-x_j)$. The conditions are found under which the principal singularities are free from diffraction effects.

Full text: PDF file (1219 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 70:2, 187–195

Bibliographic databases:

Received: 27.09.1985

Citation: V. S. Buslaev, N. A. Kaliteevskii, “Principal singularities of the $S$ matrix for a system of one-dimensional particles”, TMF, 70:2 (1987), 266–277; Theoret. and Math. Phys., 70:2 (1987), 187–195

Citation in format AMSBIB
\Bibitem{BusKal87}
\by V.~S.~Buslaev, N.~A.~Kaliteevskii
\paper Principal singularities of the $S$ matrix for a~system of one-dimensional particles
\jour TMF
\yr 1987
\vol 70
\issue 2
\pages 266--277
\mathnet{http://mi.mathnet.ru/tmf4643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=894469}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 70
\issue 2
\pages 187--195
\crossref{https://doi.org/10.1007/BF01039209}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K225600011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4643
  • http://mi.mathnet.ru/eng/tmf/v70/i2/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Matveev, “Positons: Slowly Decreasing Analogues of Solitons”, Theoret. and Math. Phys., 131:1 (2002), 483–497  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. M. Babich, A. M. Budylin, L. A. Dmitrieva, A. I. Komech, S. B. Levin, M. V. Perel', E. A. Rybakina, V. V. Sukhanov, A. A. Fedotov, “On the mathematical work of Vladimir Savel'evich Buslaev”, St. Petersburg Math. J., 25:2 (2014), 151–174  mathnet  crossref  mathscinet  zmath  isi  elib
    3. S. B. Levin, “On continuous spectrum eigenfunctions asymptotic behaviour at infinity in configuration space for the system of three three-dimensional like-charged quantum particles”, J. Math. Sci. (N. Y.), 226:6 (2017), 744–767  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:318
    Full text:93
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020